MathSciNet Relay Station
MathSciNet bibliographic data
MR955293 (89k:58271) 58G10 (47F05)
Brüning, Jochen; Seeley, Robert An index theorem for first order regular singular operators. Amer. J. Math. 110 (1988), no. 4, 659–714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement